Alert archive / Nebraska / Wind Chill Advisories in 2015

Wind Chill Advisory 3, NWS Cheyenne, WY

December 26, 20158 counties in Nebraska; Albany County, Wyoming

NWS Cheyenne, WY issued this wind chill advisory at Dec 26, 2015, 1:26 PM MST for 8 counties in Nebraska; Albany County, Wyoming. It took effect at Dec 26, 2015, 10:00 PM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2015, 1:26 PM MST (20:26 UTC)
In effect from
Dec 26, 2015, 10:00 PM MST
Expired
Dec 27, 2015, 7:44 AM MST
In force
10 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Albany County, WY

The radar

The Cheyenne radar (KCYS), 123 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -255 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
-255 m²/s²
0-3 km storm-relative helicity
-166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WWUS45 KCYS 262026
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
126 PM MST SAT DEC 26 2015

...WIND CHILL ADVISORY TONIGHT AND EARLY SUNDAY MORNING...

.THE COMBINATION OF COLD OVERNIGHT LOW TEMPERATURES AND WINDS WILL
PRODUCE WIND CHILL TEMPERATURES FROM 20 DEGREES BELOW ZERO TO 
30 DEGREES BELOW ZERO.

NEZ002-003-019>021-054-055-095-096-WYZ115-271200-
/O.NEW.KCYS.WC.Y.0003.151227T0500Z-151227T1500Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-LARAMIE VALLEY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE...LARAMIE
126 PM MST SAT DEC 26 2015

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM
MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MST
SUNDAY. 

* WIND CHILL VALUES...20 DEGREES BELOW ZERO TO 30 DEGREES BELOW
  ZERO.

* IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE
  HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN IS
  NOT APPROPRIATELY COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

RUBIN
3 follow-up statements
428 
WWUS45 KCYS 270429
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
929 PM MST SAT DEC 26 2015

...WIND CHILL WARNINGS AND ADVISORIES TONIGHT THROUGH EARLY
SUNDAY MORNING...

.THE COMBINATION OF COLD OVERNIGHT LOW TEMPERATURES AND WINDS
WILL PRODUCE WIND CHILL TEMPERATURES FROM 25 TO 35 BELOW ZERO FOR
AREAS WEST OF THE LARAMIE RANGE AND FROM 20 TO 30 DEGREES BELOW
ZERO IN THE NEBRASKA PANHANDLE.

WYZ115-271230-
/O.UPG.KCYS.WC.Y.0003.151227T0500Z-151227T1500Z/
/O.NEW.KCYS.WC.W.0001.151227T0429Z-151227T1500Z/
LARAMIE VALLEY-
INCLUDING THE CITY OF...LARAMIE
929 PM MST SAT DEC 26 2015

...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST SUNDAY. THE WIND
CHILL ADVISORY IS NO LONGER IN EFFECT. 

* WIND CHILL VALUES...25 DEGREES TO 35 DEGREES BELOW ZERO.

* IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE 
  HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN 
  IS NOT APPROPRIATELY COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS
BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO
10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

WYZ104-105-109-110-271230-
/O.NEW.KCYS.WC.W.0001.151227T0429Z-151227T1500Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN
929 PM MST SAT DEC 26 2015

...WIND CHILL WARNING IN EFFECT UNTIL 8 AM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST SUNDAY. 

* WIND CHILL VALUES...25 DEGREES TO 35 DEGREES BELOW ZERO.

* IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE 
  HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN 
  IS NOT APPROPRIATELY COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS
BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO
10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

NEZ002-003-019>021-054-055-095-096-271230-
/O.CON.KCYS.WC.Y.0003.151227T0500Z-151227T1500Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
929 PM MST SAT DEC 26 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SUNDAY...

* WIND CHILL VALUES...20 DEGREES TO 30 DEGREES BELOW ZERO.

* IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE 
  HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN 
  IS NOT APPROPRIATELY COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$
349 
WWUS45 KCYS 270835
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
135 AM MST SUN DEC 27 2015

...WIND CHILL WARNINGS AND ADVISORIES THROUGH SUNRISE...

.THE COMBINATION OF COLD TEMPERATURES AND WINDS WILL PRODUCE WIND
CHILL TEMPERATURES FROM 25 TO 35 BELOW ZERO FOR AREAS WEST OF THE
LARAMIE RANGE AND FROM 20 TO 30 DEGREES BELOW ZERO IN THE NEBRASKA
PANHANDLE.

WYZ104-105-109-110-115-271500-
/O.CON.KCYS.WC.W.0001.000000T0000Z-151227T1500Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...LARAMIE
135 AM MST SUN DEC 27 2015

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

* WIND CHILL VALUES...25 DEGREES TO 35 DEGREES BELOW ZERO.

* IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE 
  HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN 
  IS NOT APPROPRIATELY COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS
BELOW MINUS 30 DEGREES...FROSTBITE CAN OCCUR IN AS LITTLE AS 5 TO
10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

NEZ002-003-019>021-054-055-095-096-271500-
/O.CON.KCYS.WC.Y.0003.000000T0000Z-151227T1500Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
135 AM MST SUN DEC 27 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

* WIND CHILL VALUES...20 DEGREES TO 30 DEGREES BELOW ZERO.

* IMPACTS...VERY COLD WIND CHILL TEMPERATURES COULD PRODUCE 
  HYPOTHERMIA AND FROSTBITE IN A MATTER OF MINUTES IF YOUR SKIN 
  IS NOT APPROPRIATELY COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$
908 
WWUS45 KCYS 271444
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
744 AM MST SUN DEC 27 2015

...WIND CHILL WARNING AND WIND CHILL ADVISORY CANCELLED...

WYZ104-105-109-110-115-271545-
/O.CAN.KCYS.WC.W.0001.000000T0000Z-151227T1500Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...LARAMIE
744 AM MST SUN DEC 27 2015

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL WARNING. 

$$

NEZ002-003-019>021-054-055-095-096-271545-
/O.CAN.KCYS.WC.Y.0003.000000T0000Z-151227T1500Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
744 AM MST SUN DEC 27 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL ADVISORY. 

$$

RUBIN

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Dec 26, 10:47 AM MST, 2 hours 39 minutes earlier.

Area forecast discussion, Dec 26, 10:47 AM MST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1047 AM MST SAT DEC 26 2015

.UPDATE...
ISSUED AT 959 AM MST SAT DEC 26 2015

LIGHT SNOW CONTINUES TO DECREASE IN AREAL COVERAGE AND THIS
TREND SHOULD CONTINUE INTO THIS AFTERNOON. PERHAPS SOME AREAS OF
BLOWING SNOW WITH WINDS AT OR ABOVE 20 MPH. GRIDDED FORECASTS
UPDATED FOR THIS AFTERNOON.

UPDATE ISSUED AT 845 AM MST SAT DEC 26 2015

WINTER WEATHER ADVISORY CANCELLED.

&&

.SHORT TERM...(TODAY THROUGH MONDAY)

SNOW IS BEGINNING TO TAPER OFF ACROSS MUCH OF THE PLAINS AS THE
SHORTWAVE PUSHES INTO THE NEBRASKA PANHANDLE.  AS LIFT MOVES
NORTHEASTWARD INTO SOUTH DAKOTA THROUGH 12Z...SNOW WILL HAVE LARGELY
ENDED BY SUNRISE.   STILL CONCERNED ABOUT AREAS OF BLOWING SNOW AS
NORTHERLY WINDS ARE GUSTING TO 25-35 KTS TO THE EAST OF THE LARAMIE
RANGE.  MANY OF THE INTERSTATES/HIGHWAYS OVER THE SOUTHERN NEBRASKA
PANHANDLE ARE CLOSED AT THIS TIME DUE TO THE BLOWING/DRIFTING SNOW
MAKING THE ROADS IMPASSABLE.  PORTIONS OF INTERSTATE 80 AND HIGHWAY
85 ARE ALSO CLOSED IN SOUTHEAST WY.  WILL KEEP MANY OF THE WINTER
WEATHER HEADLINES GOING FOR NOW...MOSTLY DUE TO THE BLOWING/DRIFTING
SNOW THREAT.  SNOW HAS LARGELY COME TO AN END OVER WESTERN CARBON
COUNTY SO CANCELLED THE WINTER WEATHER ADVISORY OUT THAT WAY.  IT
WILL BE BREEZY IN AREAS ALONG INTERSTATE 80 THROUGH THE EARLY AFTN
AS SOUNDINGS SHOW GUSTS TO 20-30 KTS.  WILL LIKELY CANCEL MUCH OF
THE WINTER WEATHER HEADLINES OVER SOUTHEAST WY OVER THE NEXT FEW
HOURS BASED ON WEBCAM/RADAR TRENDS.

A VERY COLD NIGHT IS IN STORE TONIGHT AS SFC HIGH PRESSURE MOVES
OVER THE REGION AND WINDS WEAKEN WITH SKIES CLEARING.  WIND CHILL
VALUES WILL BE IN THE -15F TO -20F RANGE SO NO WIND CHILL ADVISORY
IS ANTICIPATED AT THIS TIME.  WITH AN UPPER RIDGE OVER THE AREA
THROUGH MONDAY...TRANQUIL WEATHER WILL RESULT.  THE PRESSURE
GRADIENTS ARE WEAK SO LIGHT WINDS WILL PREVAIL.  IT WILL BE
DIFFICULT TO SCOUR OUT THE STRONG SFC INVERSION WITH WIDESPREAD SNOW
PACK AND WARMING ALOFT.  TEMPS WILL CONTINUE TO BE 10-15 DEGREES
BELOW NORMAL.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 300 AM MST SAT DEC 26 2015

ALTHOUGH A QUIET WEATHER PATTERN IS EXPECTED OVER WYOMING AND
WESTERN NEBRASKA NEXT WEEK...VERY COLD TEMPERATURES ARE EXPECTED.
BELIEVE AFTER THE CHRISTMAS SNOWFALL WHICH IS STILL ONGOING OVER
WESTERN NEBRASKA THIS HOUR...TEMPERATURES WILL BE EVEN COLDER THAN
PREVIOUSLY EXPECTED DUE TO RADIATIONAL COOLING AND VALLEY
TEMPERATURE INVERSIONS EXPECTED.

THE MEAN POSITION OF THE POLAR JET STREAM WILL SHIFT SOUTH OF THE
FORECAST AREA WITH ALL MODELS SHOWING A BROAD UPPER LEVEL TROUGH
SETTLING INTO THE NORTHERN/CENTRAL ROCKYS AND PLAINS STATES. SINCE
THE STORM TRACK WILL MAINLY BE ACROSS THE SOUTHERN PORTION OF THE
UNITED STATES...KEPT POP FOR NEXT WEEK LESS THAN 15 PERCENT
OUTSIDE OF THE MOUNTAINS FOR MOST OF THE WEEK. HOWEVER...SEVERAL
SMALL CLIPPER DISTURBANCES WILL QUICKLY MOVE SOUTHWARD OUT OF
CANADA THROUGH THURSDAY OF NEXT WEEK. WOULD NOT BE SURPRISED IF
ONE OR TWO OF THESE SHORTWAVES ARE DEPICTED A LITTLE STRONGER IN
FUTURE MODEL RUNS AS IS TYPICALLY THE CASE. THE STRONGEST PIECES
OF ENERGY APPEAR TO MOVE ACROSS THE REGION ON TUESDAY AND THURSDAY
MORNING. IT WILL BE VERY COLD NEXT WEEK AS THERE WILL BE NOT MUCH
SOURCE FOR WARMTH AS WINDS WILL BE RELATIVELY LIGHT UNTIL THURSDAY
AND FRIDAY. MORNING LOWS WILL BE ESPECIALLY TRICKY DUE TO A SOLID
SNOW PACK ACROSS THE LARAMIE VALLEY AND MOST LOCATIONS ACROSS THE
PLAINS EAST OF THE LARAMIE RANGE. LOWERED MAX AND MIN TEMPERATURES
15 TO 25 DEGREES BELOW AVERAGE THROUGH THE FORECAST PERIOD. LOW
TEMPERATURES IN THE SINGLE DIGITS BELOW AND ABOVE ZERO APPEAR
LIKELY NEARLY EVERY MORNING...WITH BITTER COLD WIND CHILLS
POSSIBLE BY LATE IN THE WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1039 AM MST SAT DEC 26 2015

WYOMING TERMINALS...VFR CONDITIONS ARE EXPECTED AS SNOW SHOWERS
CONTINUE TO DECREASE IN COVERAGE. BRIEF MVFR CIGS/VSBYS ARE STILL
POSSIBLE THROUGH THE AFTERNOON...MAINLY AT KRWL.

NEBRASKA TERMINALS...LIGHT SNOW WILL CONTINUE THROUGH THE MID TO
LATE AFTERNOON. IFR TO LIFR CIGS/VSBYS WILL GIVE WAY TO MVFR AND
EVENTUALLY VFR CONDITIONS AFTER 00Z SUN. WIND GUSTS AROUND 30 KTS
WILL BE POSSIBLE THIS AFTERNOON...BECOMING LIGHT AFTER SUNSET.

&&

.FIRE WEATHER...
ISSUED AT 210 AM MST SAT DEC 26 2015

NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK.  SNOW
COVER WILL REMAIN OVER MUCH OF THE REGION DUE TO THE COLD
TEMPERATURES. MINIMUM AFTERNOON HUMIDITY VALUES WILL BE MOSTLY
ABOVE 40 PERCENT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...RUBIN
SHORT TERM...ZF
LONG TERM...TJT
AVIATION...CLH
FIRE WEATHER...ZF
Hazardous weather outlook, Dec 26, 7:45 AM MST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
745 AM MST SAT DEC 26 2015

WYZ101>119-271100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-EAST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER
BASIN-SNOWY RANGE-LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE
RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
745 AM MST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

EXPECT AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES THIS MORNING
ALONG AND EAST OF INTERSTATE 25.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

NEZ002-003-019>021-054-055-095-096-271100-
DAWES-BOX BUTTE-SCOTTS
BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH SIOUX-SOUTH SIOUX-
745 AM MST SAT DEC 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL END THIS MORNING ALONG WITH AREAS OF BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

In the hours before

Local storm report, Dec 26, 10:09 AM MST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1009 AM MST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             15 S BUSHNELL           41.01N 103.89W
12/26/2015  M4.2 INCH        KIMBALL            NE   CO-OP OBSERVER

            SNOW DEPTH OF 10 INCHES.

0700 AM     SNOW             7 NW ALLIANCE           42.17N 102.97W
12/26/2015  M4.0 INCH        BOX BUTTE          NE   COCORAHS

            SNOW DEPTH OF 7 INCHES.

0700 AM     SNOW             LODGEPOLE               41.15N 102.64W
12/26/2015  M4.0 INCH        CHEYENNE           NE   CO-OP OBSERVER

            SNOW DEPTH OF 6 INCHES.

0700 AM     SNOW             4 NW BURNS              41.23N 104.41W
12/26/2015  E4.5 INCH        LARAMIE            WY   COCORAHS

0700 AM     SNOW             13 SSW MANVILLE         42.61N 104.71W
12/26/2015  E3.0 INCH        PLATTE             WY   COCORAHS

0700 AM     SNOW             12 NW LOST SPRINGS      42.89N 105.09W
12/26/2015  E3.0 INCH        CONVERSE           WY   COCORAHS

0700 AM     SNOW             GERING                  41.83N 103.67W
12/26/2015  M5.2 INCH        SCOTTS BLUFF       NE   COCORAHS

            SNOW DEPTH OF 8 INCHES.

0700 AM     HEAVY SNOW       10 SSE BROADWATER       41.46N 102.78W
12/26/2015  M6.9 INCH        MORRILL            NE   CO-OP OBSERVER

            SNOW DEPTH OF 11 INCHES.

0700 AM     HEAVY SNOW       8 N LODGEPOLE           41.26N 102.64W
12/26/2015  M7.6 INCH        CHEYENNE           NE   COCORAHS

            SNOW DEPTH OF 11 INCHES.

0700 AM     HEAVY SNOW       9 NE HARRISON           42.78N 103.76W
12/26/2015  M11.8 INCH       SIOUX              NE   CO-OP OBSERVER

            SNOW DEPTH OF 16 INCHES.

0700 AM     SNOW             29 N TORRINGTON         42.49N 104.18W
12/26/2015  M3.9 INCH        GOSHEN             WY   CO-OP OBSERVER

0700 AM     HEAVY SNOW       7 WNW BURNS             41.23N 104.48W
12/26/2015  M6.0 INCH        LARAMIE            WY   COCORAHS

0730 AM     SNOW             1 ESE RIVERSIDE         41.21N 106.76W
12/26/2015  E4.0 INCH        CARBON             WY   COCORAHS

            SNOW DEPTH OF 7 INCHES.

0800 AM     SNOW             7 SSE YODER             41.82N 104.24W
12/26/2015  E4.6 INCH        GOSHEN             WY   COCORAHS

0800 AM     SNOW             BAGGS                   41.04N 107.66W
12/26/2015  M0.5 INCH        CARBON             WY   CO-OP OBSERVER

0800 AM     SNOW             1 SE DOUGLAS            42.75N 105.38W
12/26/2015  M5.0 INCH        CONVERSE           WY   CO-OP OBSERVER

            SNOW DEPTH OF 6 INCHES.

0800 AM     SNOW             34 NE RAWLINS           42.13N 106.76W
12/26/2015  E0.8 INCH        CARBON             WY   CO-OP OBSERVER

            LEO 6SW CO-OP SITE.

0800 AM     HEAVY SNOW       4 SE LARAMIE            41.27N 105.53W
12/26/2015  M2.0 INCH        ALBANY             WY   CO-OP OBSERVER

0830 AM     SNOW             RAWLINS                 41.78N 107.23W
12/26/2015  E1.5 INCH        CARBON             WY   LAW ENFORCEMENT

            ESTIMATED 1 TO 2 INCHES OF NEW SNOW.

0830 AM     SNOW             LARAMIE                 41.31N 105.58W
12/26/2015  M2.0 INCH        ALBANY             WY   COCORAHS

            1.6 TO 2.9 INCHES OF NEW SNOW REPORTED ACROSS THE CITY.

0835 AM     SNOW             15 E SINCLAIR           41.75N 106.82W
12/26/2015  E0.5 INCH        CARBON             WY   PUBLIC

0840 AM     SNOW             SARATOGA                41.45N 106.81W
12/26/2015  E0.5 INCH        CARBON             WY   LAW ENFORCEMENT

0845 AM     SNOW             CENTENNIAL              41.30N 106.11W
12/26/2015  E5.0 INCH        ALBANY             WY   PUBLIC

0850 AM     SNOW             PINE BLUFFS             41.18N 104.07W
12/26/2015  E3.0 INCH        LARAMIE            WY   PUBLIC

            ESTIMATED 2 TO 4 INCHES OF NEW SNOW.

0900 AM     SNOW             ELK MOUNTAIN            41.69N 106.41W
12/26/2015  E2.5 INCH        CARBON             WY   PUBLIC

            ESTIMATED 2 TO 3 INCHES OF NEW SNOW.

0909 AM     SNOW             CHUGWATER               41.76N 104.82W
12/26/2015  M1.5 INCH        PLATTE             WY   CO-OP OBSERVER

0950 AM     SNOW             GLENROCK                42.86N 105.86W
12/26/2015  E2.5 INCH        CONVERSE           WY   LAW ENFORCEMENT

            ESTIMATED 2 TO 3 INCHES OF NEW SNOW.

&&

AAH
Local storm report, Dec 26, 12:03 PM MST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1203 PM MST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     HEAVY SNOW       CHEYENNE                41.15N 104.79W
12/26/2015  M6.4 INCH        LARAMIE            WY   OFFICIAL NWS OBS

0500 AM     SNOW             1 E SCOTTSBLUFF         41.87N 103.64W
12/26/2015  M3.2 INCH        SCOTTS BLUFF       NE   CO-OP OBSERVER

            SNOW DEPTH OF 5 INCHES.

0600 AM     SNOW             15 S BUSHNELL           41.01N 103.89W
12/26/2015  M4.2 INCH        KIMBALL            NE   CO-OP OBSERVER

            SNOW DEPTH OF 10 INCHES.

0700 AM     SNOW             4 NW BURNS              41.23N 104.41W
12/26/2015  E4.5 INCH        LARAMIE            WY   COCORAHS

0700 AM     HEAVY SNOW       7 WNW BURNS             41.23N 104.48W
12/26/2015  M6.0 INCH        LARAMIE            WY   COCORAHS

0700 AM     HEAVY SNOW       10 SSE BROADWATER       41.46N 102.78W
12/26/2015  M6.9 INCH        MORRILL            NE   CO-OP OBSERVER

            SNOW DEPTH OF 11 INCHES.

0700 AM     SNOW             13 SSW MANVILLE         42.61N 104.71W
12/26/2015  E3.0 INCH        PLATTE             WY   COCORAHS

0700 AM     SNOW             LODGEPOLE               41.15N 102.64W
12/26/2015  M4.0 INCH        CHEYENNE           NE   CO-OP OBSERVER

            SNOW DEPTH OF 6 INCHES.

0700 AM     SNOW             29 N TORRINGTON         42.49N 104.18W
12/26/2015  M3.9 INCH        GOSHEN             WY   CO-OP OBSERVER

0700 AM     SNOW             GERING                  41.83N 103.67W
12/26/2015  M5.2 INCH        SCOTTS BLUFF       NE   COCORAHS

            SNOW DEPTH OF 8 INCHES.

0700 AM     SNOW             7 NW ALLIANCE           42.17N 102.97W
12/26/2015  M4.0 INCH        BOX BUTTE          NE   COCORAHS

            SNOW DEPTH OF 7 INCHES.

0700 AM     SNOW             12 NW LOST SPRINGS      42.89N 105.09W
12/26/2015  E3.0 INCH        CONVERSE           WY   COCORAHS

0700 AM     HEAVY SNOW       9 NE HARRISON           42.78N 103.76W
12/26/2015  M11.8 INCH       SIOUX              NE   CO-OP OBSERVER

            SNOW DEPTH OF 16 INCHES.

0700 AM     HEAVY SNOW       8 N LODGEPOLE           41.26N 102.64W
12/26/2015  M7.6 INCH        CHEYENNE           NE   COCORAHS

            SNOW DEPTH OF 11 INCHES.

0700 AM     HEAVY SNOW       10 ENE DALTON           41.46N 102.79W
12/26/2015  E6.6 INCH        MORRILL            NE   COCORAHS

            SNOWFALL DETERMINED USING LIQUID REPORT OF 0.40 AND SNOW
            RATIO FROM NEARBY CO-OP SITE.

0730 AM     SNOW             1 ESE RIVERSIDE         41.21N 106.76W
12/26/2015  E4.0 INCH        CARBON             WY   COCORAHS

            SNOW DEPTH OF 7 INCHES.

0800 AM     HEAVY SNOW       4 SE LARAMIE            41.27N 105.53W
12/26/2015  M2.0 INCH        ALBANY             WY   CO-OP OBSERVER

0800 AM     SNOW             34 NE RAWLINS           42.13N 106.76W
12/26/2015  E0.8 INCH        CARBON             WY   CO-OP OBSERVER

            LEO 6SW CO-OP SITE.

0800 AM     SNOW             7 SSE YODER             41.82N 104.24W
12/26/2015  E4.6 INCH        GOSHEN             WY   COCORAHS

0800 AM     SNOW             1 SE DOUGLAS            42.75N 105.38W
12/26/2015  M5.0 INCH        CONVERSE           WY   CO-OP OBSERVER

            SNOW DEPTH OF 6 INCHES.

0800 AM     SNOW             BAGGS                   41.04N 107.66W
12/26/2015  M0.5 INCH        CARBON             WY   CO-OP OBSERVER

0830 AM     SNOW             LARAMIE                 41.31N 105.58W
12/26/2015  M2.0 INCH        ALBANY             WY   COCORAHS

            1.6 TO 2.9 INCHES OF NEW SNOW REPORTED ACROSS THE CITY.

0830 AM     SNOW             RAWLINS                 41.78N 107.23W
12/26/2015  E1.5 INCH        CARBON             WY   LAW ENFORCEMENT

            ESTIMATED 1 TO 2 INCHES OF NEW SNOW.

0835 AM     SNOW             15 E SINCLAIR           41.75N 106.82W
12/26/2015  E0.5 INCH        CARBON             WY   PUBLIC

0840 AM     SNOW             SARATOGA                41.45N 106.81W
12/26/2015  E0.5 INCH        CARBON             WY   LAW ENFORCEMENT

0845 AM     SNOW             CENTENNIAL              41.30N 106.11W
12/26/2015  E5.0 INCH        ALBANY             WY   PUBLIC

0850 AM     SNOW             PINE BLUFFS             41.18N 104.07W
12/26/2015  E3.0 INCH        LARAMIE            WY   PUBLIC

            ESTIMATED 2 TO 4 INCHES OF NEW SNOW.

0900 AM     SNOW             ELK MOUNTAIN            41.69N 106.41W
12/26/2015  E2.5 INCH        CARBON             WY   PUBLIC

            ESTIMATED 2 TO 3 INCHES OF NEW SNOW.

0909 AM     SNOW             CHUGWATER               41.76N 104.82W
12/26/2015  M1.5 INCH        PLATTE             WY   CO-OP OBSERVER

0950 AM     SNOW             GLENROCK                42.86N 105.86W
12/26/2015  E2.5 INCH        CONVERSE           WY   LAW ENFORCEMENT

            ESTIMATED 2 TO 3 INCHES OF NEW SNOW.

1000 AM     SNOW             ALLIANCE                42.10N 102.87W
12/26/2015  E4.5 INCH        BOX BUTTE          NE   PUBLIC

            ESTIMATED 4 TO 5 INCHES OF NEW SNOW.

1000 AM     HEAVY SNOW       3 S SIDNEY              41.09N 102.97W
12/26/2015  E9.0 INCH        CHEYENNE           NE   TRAINED SPOTTER

            ESTIMATED 8 TO 10 INCHES OF NEW SNOW. HAD ABOUT 8 INCHES
            ON THE RAILING TO HIS DECK.

1000 AM     HEAVY SNOW       SIDNEY                  41.13N 102.97W
12/26/2015  E10.0 INCH       CHEYENNE           NE   LAW ENFORCEMENT

            ESTIMATED 8 TO 12 INCHES OF NEW SNOW. DISPATCHER ACTUALLY
            GOT STUCK AND HAD TO LEAVE CAR WHERE IT WAS.

1000 AM     SNOW             TORRINGTON              42.07N 104.18W
12/26/2015  M3.8 INCH        GOSHEN             WY   TRAINED SPOTTER

&&

AAH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 10:13 PM MSTWinter Storm WarningCYSBox Butte, Dawes, Sioux7 hr
Dec 25, 10:13 PM MSTWinter Weather AdvisoryCYSBox Butte, Dawes, Sioux11 hr

Nearby

Wind Chill Advisories in Nebraska, 2015Wind Chill Advisories in Wyoming, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.